About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 371685, 16 pages
Research Article

Analysis of an Ecoepidemiological Model with Prey Refuges

1School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou 730030, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 10 August 2012; Accepted 18 October 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Shufan Wang and Zhihui Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shufan Wang and Zhihui Ma, “Analysis of an Ecoepidemiological Model with Prey Refuges,” Journal of Applied Mathematics, vol. 2012, Article ID 371685, 16 pages, 2012. doi:10.1155/2012/371685